Welcome, Guest. Please login or register.
October 18, 2021, 04:32:03 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 761998
  • Total Topics: 64695
  • Online Today: 117
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 3
Guests: 97
Total: 100

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Currently still on ATRIPLA and was going to Switch to Biktarvy, now NOT convince  (Read 2512 times)

0 Members and 1 Guest are viewing this topic.

Offline californiamountains

  • Member
  • Posts: 5
I was supposed to switch to Biktarvy but didnt get approved yet from my medical insurance. I'm having second thoughts after hearing peoples comments.
Please let me know your opinion! Thanks

Offline Jim Allen

  • Administrator
  • Member
  • Posts: 17,762
  • Twitter @JimAllenDublin
    • HIV Lessons
Why are you switching and why Biktarvy?
HIV 101 - Everything you need to know
HIV 101
Read more about Testing here:
HIV Testing
Read about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read about HIV prevention here:
HIV prevention
Read about PEP and PrEP here
PEP and PrEP

Offline californiamountains

  • Member
  • Posts: 5
Sorry I'm so slow at answering... I couldn't figure out how to get back to this forum.
I was going to switch and I did all the tests but after reading some of the comments and hearing everybody I decided to stay with Atripla. The reason I was going to switch is because I'm tired of the nightmares and having the food interaction at night time with Atripla.
Now my doctor is telling me to consider the two component med which is Dolutegravir and Lamivudina.
It's important to note that I'm in Argentina and the selection and options are very slim... And depending upon which government is in control many times I can't get my meds at all. I usually purchase a couple months so that I have a cushion to work with.

Offline Tonny2

  • Member
  • Posts: 2,500





         ojo.           Hola pibeÖyou donít have to live with those nightmares, I know what you mean about the change of government different meds. There is this med Acritega, dulotegravir, lamivudina y a abacavir, talk to your doctor about this medÖabrazos

Offline Tonny2

  • Member
  • Posts: 2,500




         ojo.       It is called ACRIPTEGA, search in google for the components, itís a cheaper med

Offline Almost2late

  • Member
  • Posts: 1,426
Atripla was the first treatment I was prescribed after being diagnosed.. can't really remember how many months, maybe 2 or 4.. what I do remember is getting off it was like taking off a blindfold.

Quote
The reason I was going to switch is because I'm tired of the nightmares and having the food interaction at night time with Atripla.
.. those were the same reasons for me too, plus suicidal thoughts. I really couldn't handle that med.

The drug that your doctor is suggesting (Dolutegravir/Lamivudine) aka:Dovato in the US, is a fairly new combo that I've been trying to get my doctor to prescribe because it has 1 less component than the Triumeq I'm on now: Dolutegravir/Lamivudine minus the Abacavir component.. but my doctor is concerned with my lowish cd4 count (350ish) that Dovato may not be very forgiving if I miss any doses since it's not as potent, so it's important to be consistent and adherent which I don't have an issue with. We decided to revisit the issue again at my next appointment.

Cali, if Atripla is causing you issues with the quality of your sleep or life, and your doctor is giving you a more updated option that may make life easier.. why not work with your doctor on this? I'm sure he or she knows what would work best for you.. and like Tonny said, "you don’t have to live with those nightmares".
Good luck.
Diagnosed - Feb.2014 Cd4 13, at 2.8%
Recent - Sept 2021 Cd4 284 at 17.8%

Offline californiamountains

  • Member
  • Posts: 5



         ojo.       It is called ACRIPTEGA, search in google for the components, itís a cheaper med

Thanks Tony, Yes, actually the other option my doctor is telling me about has Dolutegravir and Lamividune, so hopefully I can start with that one, thanks!

Offline californiamountains

  • Member
  • Posts: 5
Atripla was the first treatment I was prescribed after being diagnosed.. can't really remember how many months, maybe 2 or 4.. what I do remember is getting off it was like taking off a blindfold.
.. those were the same reasons for me too, plus suicidal thoughts. I really couldn't handle that med.

The drug that your doctor is suggesting (Dolutegravir/Lamivudine) aka:Dovato in the US, is a fairly new combo that I've been trying to get my doctor to prescribe because it has 1 less component than the Triumeq I'm on now: Dolutegravir/Lamivudine minus the Abacavir component.. but my doctor is concerned with my lowish cd4 count (350ish) that Dovato may not be very forgiving if I miss any doses since it's not as potent, so it's important to be consistent and adherent which I don't have an issue with. We decided to revisit the issue again at my next appointment.

Cali, if Atripla is causing you issues with the quality of your sleep or life, and your doctor is giving you a more updated option that may make life easier.. why not work with your doctor on this? I'm sure he or she knows what would work best for you.. and like Tonny said, "you donít have to live with those nightmares".
Good luck.

Yes! you are right, I really want to start with Dovato. My Cd4 are always pretty high...usually above 800, So I should be ok with it in terms of health level. Now it will be about my insurance.
Atripla gives me wild dreams along with Halucinations...that at times can be like a "fun roller coaster ride"....but I'd rather just sleep "normal" and also, if i have ANY heavy fatty food in my stomach, then all side effects are worse! ...and I even think it reduces my "sex drive", (which at its current levels I cant afford to loose any more ;)

 


Terms of Membership for these forums
 

© 2021 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.